MAUDE Adverse Event Report: OVESCO ENDOCOPY AG COLONIC FTRD SET; COLONIC FTRD SYSTEM SET

OVESCO ENDOCOPY AG COLONIC FTRD SET; COLONIC FTRD SYSTEM SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an intervention with cftrd for full tissue resection in the caecum, clip deployment was not verified by the operator before tissue resection.The resulting perforation required closure with one 14/6 otsc clip.The patient recovered without any further treatment.
 
Additional Manufacturer Narrative
During colonic full-thickness resection handwheel rotation reportedly required increased force.The technical analysis revealed a blocked release thread due to wrong set up onto the endoscope.Therefore force transition to the clip was restricted.The observation of the clip release is mandated in the instructions for use and refers to the risk of bowel perforation as a possible procedural complication during resection of colonic lesions.During the technical analysis, the device complied with the specifications.The review of the production quality records did not reveal any anomalies that would indicate a product-related defect.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, baden württemberg 72076
GM   72076
MDR Report Key22058412
Report Number3006696607-2025-00050
Device Sequence Number20742888
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public4260206311010
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Model Number14
Device Catalogue Number200.70
Device Lot Number856500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexUnknown
Patient Weight65 KG